# SDR USAA920080614

- Difficulty date: February 25, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 46,699 hours, 31,290 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 652072328
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - FPBH INSPECTION - FORWARD CARGO DOOR CUTOUT AFT FRAME CRACKED, BS 492.4, S24R.  REPAIRED FORWARD CARGO DOOR CUTOUT AFT FRAME, BS 492.4, S24R IAW USAIRWAYS EA 110728.
